# SDR CALA9801305

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 700 SUPPORT WEBS CRACKED AT S22L, S23L, S23R, AND S25R.  THE CRACKS WERE 1 TO 1.5 INCH LONG.  THE CRACKED AREAS WERE CUT OUT.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-3.
